# SDR CALA0200452

- Difficulty date: September 9, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 7,287 hours, 2,520 cycles
- System (JASC): 3150 · Central Warning
- Part: Module
- Part number: 69782143
- Part serial: D01898
- Condition: Faulty
- Location: Cockpit
- Part time: 3,045 hours, 1,097 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H, A

## Discrepancy

THE MACH WARNING, LANDING GEAR WARNING HORN, AND FIRE WARNING BELLS ACTIVATED ON CLIMBOUT FROM LAS AT APPROXIMATELY 25,000 FEET.  THE ASSOCIATED CIRCUIT BREAKERS WERE PULLED AND THE WARNINGS SILENCED.  THE AIRCRAFT WAS DIVERTED TO DEN WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE AURAL WARNING MODULE AT FAULT.  THE AURAL WARNING MODULE WAS REMOVED AND REPLACED IAW MM 31-51-00 AND OPERATIONAL CHECKS WERE GOOD.
